# SDR MWEA001188

- Difficulty date: November 16, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 70,141 hours, 58,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99101405
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB HAS HOLE PUNCTURED AT STATION 324.  FABRICATED AND INSTALLED REPAIR DOUBLER.
